# SDR CA000606009

- Difficulty date: May 21, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,435 hours
- Engine: Allsn 250C20
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 6890914
- Condition: Worn
- Location: Supp Adaptr Gear
- Part time: 49,420 hours
- Component: Turbine Engine A, Allsn, 6894171
- Stage of operation: CR
- How discovered: V
- Nature of condition: D, P
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN-FLIGHT, THE PILOT COULD HEAR A LOUD METALLIC SCREAMING GRINDING NOISE FROM THE ENGINE.  HE LANDED AT A CLEARING AND SHUT DOWN ENGINE.  THE ENGINE GEARBOX HAD QUICK DISCONNECT CHIP PLUGS, PULLED THE CHIP DETECTORS AND FOUND FERROUS METAL ON THE OUTER PERIMETER, BUT NO CHIPS CROSSING ONTO THE CENTER PROBE TO GIVE THE PILOT A CHIP LIGHT ON THE INSTRUMENT PANEL.  THE SYSTEM WAS INSPECTED FOR LIGHT INDICATION AND FOUND SERVICEABLE. GEARBOX TSN 11,413.5 HOURS. TIME SINCE LAST MAJOR INSPECTION 4941.9 HOURS.
